MAUDE Adverse Event Report: TELEFLEX MEDICAL ACE MEDICAL AF W/AS 550 X 1-14ML/HR CPNB; PUMP, INFUSION, ELASTOMERIC

TELEFLEX MEDICAL ACE MEDICAL AF W/AS 550 X 1-14ML/HR CPNB; PUMP, INFUSION, ELASTOMERIC
Catalog Number MVBXL-CPNB
Medical Device Problem Codes Disconnection (1171); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Complaint reported that: "pump was hooked up to the patient and while patient was still in recovery the line broke at the connection point and started to leak".No patient harm reported.No report of medical intervention.Patient condition reported as fine.
 
Additional Manufacturer Narrative
(b)(4).A device history record review was performed based upon a potential lot number from sales history data.A device history record review was performed with no relevant findings.A corrective action is not required at this time as a potential root cause could not be determined based upon the information provided and without a sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed based upon a potential lot number from sales history data.A device history record review was performed with no relevant findings.The potential cause of this complaint could not be determined based upon the information provided and without a sample.
 
Event or Problem Description

Brand Name
ACE MEDICAL AF W/AS 550 X 1-14ML/HR CPNB
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15145197
Report Number3004365956-2022-00048
Device Sequence Number5234137
Product Code MEB
UDI-Device Identifier24026704743548
UDI-Public24026704743548
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K090300
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMVBXL-CPNB
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexMale